# SDR MZZA2010081800016

- Difficulty date: August 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 35,187 hours, 13,260 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17001CA01
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

A 20 KTS DIFFERENCE BETWEEN CAPTAIN/FIRST OFFICER'S AIR SPEED INDICATORS AS WELL AS 200 FT DIFFERENCE IN THE ALTIMETERS.  BOTH WERE INTERMITTENT. 73-31641 - PERFORMED FIM TASK 73-28-00-810-803-F00.  FOUND FAULTY LEFT PITOT ADM R& R LEFT PITOT ADM PER AMM 34-21-04-400- 801.  OPS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1384856  S/N OFF 05645 MODULE, AIR DATA OFF 29-3413-9-0001 5645 ON 29-3413-9-0001 4648.
